# SDR AALA20041215

- Difficulty date: December 12, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS IN FRONT OF R3 LAVATORY TRACK STRIP BROKEN.  REPLACED BROKEN TRACK CABLE FROM ROW 18 TO LAVATORY D FOR EMERGENCY LIGHTS IN FRONT OF R3 LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
